# SDR DALA2021032401768

- Difficulty date: March 20, 2021
- Submitted: March 24, 2021
- Operation: Air carrier
- Aircraft: N818NW
- Make and model: Airbus A330-323
- Aircraft serial: 0857
- Aircraft time: 59,608 hours, 7,692 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 3318 DOOR 2L DISARM MSG IN FLIGHT. CORRECTIVE ACTION: RANG WIRES. ADJUSTED 2L DOOR LOCKING MECHANISM AND LOWER CONTROL ROD FOR LIFTING SHAFT ASSSEMBLY BELL CRANK STOPS AND VISUAL INDICATIONS. ADJUSTED PROX SENSORS. OPS CHECKED UPPER LOCKING HOOKS. (1760777)
